MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0004L
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 may 2020: lot 1909455: (b)(4) items manufactured and released on 19-feb-2020.Expiration date: 2025-02-08 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.07.1203l tibial tray fixed cemented size 3 l (k090988) lot.1907814 batch review performed on 28 may 2020: lot 1907814: (b)(4) items manufactured and released on 15 -jan-2020.Expiration date: 2025-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.12.0310fl tibial insert fixed sphere flex size 3/10 mm l (k121416) lot.1909418 batch review performed on 28 may 2020: lot 1909418: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 2024-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the surgery the nurse taken for error the wrong sizes and the surgeon implanted them.The field specialist detected the error few hours after surgery during a check.No revision surgery planned at this time for the patient.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10161718
Report Number3005180920-2020-00343
Device Sequence Number11426451
Product Code JWH
UDI-Device Identifier07630030825835
UDI-Public07630030825835
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Model Number02.12.0004L
Device Catalogue Number02.12.0004L
Device Lot Number1909455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;